# SDR 2006FA0000413

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: General aviation
- Aircraft: N3326P
- Make and model: Piper PA-23-160
- Aircraft serial: 231277
- Engine: Lyc O320B1A
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Part number: MZ6222
- Part serial: D122567
- Condition: Failed
- Location: Starter
- Part time: 152 hours
- Component: Starter Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DRIVE FAILED.
